2024 MNRL Club Series
Super Touring World Cup

MNRL’s next Club Series features none other than the ever-popular Super Touring cars from the 1990’s! Crafted by Cyril Cherry, these cars represent some of the finest and most popular touring cars of the day.

Super Touring arrived on scene at the start of the decade in Great Britain via the BTCC. The new regulations and specs were designed to make racing exciting, relevant and cheap for teams and manufacturers. The formula was a near-instant success and was adopted globally within a few years. Runaway costs ultimately sealed the fate of Super Touring, but before it rode off into the sunset, it created some of the most memorable races in motorsport and an icon of the 90’s.
MNRL will run a 14-race calendar with tracks that were used in various regional and world touring races. All rounds will feature 2 sprint race with the second grid set via a reverse grid.

Races will be broadcasted on the Champion Motorsports YouTube.

Cars

MNRL will use the Super Touring cars by Cyril Cherry (individual downloads available via the Steam Workshop). This pack will include 3 driver classes: Pro, ProAm and Am. MNRL carpack will be available in the Champion Motorsports (CMS) Discord.

Vauxhaul/Opal Vectra
Ford Mondeo
Peugeot 406
BMW 320
Volvo S40
Nissan Primera

CMS Safety Car

Calendar

Google Calendar – MNRL Tuesday

Google Calendar – MNRL Euro Wednesday

Event Schedule

MNRL Tuesdays

(note UTC times may be 1 hour earlier during Daylight Saving Time – See the Discord for details)
19:00 US ET | 00:00 UTC – Server Reboot/Practice (2 hours)
20:55 US ET | 01:55 UTC – Drivers’ briefing (5 mins)
21:00 US ET | 02:00 UTC – Qualifying (10 mins)
21:10 US ET | 02:10 UTC – Warmup (5 mins)
21:15 US ET | 02:15 UTC – Race 1 (20 mins)
21:35 US ET | 02:35 UTC – Warmup (5 mins)
21:40 US ET | 02:40 UTC – Race 2 (20 mins)

MNRL Euro Wednesdays

18:00 BST – Server Reboot/Practice (2 hours)
19:55 BST – Drivers’ briefing (5 mins)
20:00 BST – Qualifying (10 mins)
20:10 BST – Warmup (5 mins)
20:15 BST – Race 1 (20 mins)
20:35 BST – Warmup (5 mins)
20:40 BST – Race 2 (20 mins)

All drivers are expected to have completed the following:

  • Read the CMS General Competition Rules (available on CMS Discord)
  • Read the series & race briefings (this page and on CMS Discord)
  • Install the required mods
  • Join the server and confirm connection is working properly
  • Practice adequately to ensure competent control of the car

Championships & Driver Classes

The rf2la app (password: cmsrocks) will record all sessions and standings. There will be 3 driver’s champions for each driver class
Drivers will automatically be entered in the championship appropriate to their choice of class when they pick their car. Drivers are allowed 1 car change without penalty. Further changes will forfeit all points prior to the additional change. Drivers who change class/are reassigned class will likely have points recalculated.

Drivers who have raced in CMS before will have been noted in the stratification for 2024 with the option of moving up a driver class if they wish. Drivers with no prior racing experience in CMS will be placed in ProAm category until properly evaluated.
Admins retain the right to reassign a driver up or down a car category if they are not correctly placed based on special circumstances or drivers’ performance.

See series admin for further details.

Points

15-12-10-8-6-5-4-3-2-1-0.5 (for all other eligible finishers)
NOTE: Drivers must complete 50% race distance to be eligible for points. There will be 3 drop races (worst results) for the season

Custom Liveries

CMS standard (default) liveries are provided and drivers are encouraged to paint their own custom liveries. Templates will be provided and will contain a number of required elements (window banners and numberplates) that must be respected. Liveries not containing required elements or containing inappropriate materials will be rejected and drivers may be subject to penalties and/or disciplinary actions. Contact the series admin with questions or concerns.
All custom liveries will be applied as loose skins.

Settings

Build: Latest stable build of rFactor 2
Damage: 50%
Mechanical Failures: Normal
Crash Recovery: OFF
Driving View: Open
Aids: Auto Clutch, Blip, Lift are the only rF2 global aids available
Fuel: 1x (noted in driver briefings)
Weather: Live
Flags: All (local yellows:no passing – no FCY)
Race Start: Formation Lap + Standing Start. Drivers are required to maintain safety during the formation lap and be predictable. The formation lap may be considered part of the Orange Zone when assessing incidents. See race briefs for details.

Pack racing sees a bit more contact and some is expected and this style is considered.  However, avoidable contacts may still be reviewed by stewards via IRRs (see Discord server for details on how to file an IRR).

Orange Zone (OZ)

There will be an OZ designated for each race in the driver notes that will be posted to the race brief and noted again in the pre-race driver’s brief. The OZ is a portion of the track that is active during the first lap. Any incidents that occur in this zone are subject to harsher penalties. There will be an automatic review of the OZ post-race.

Race Communications

We will use the CMS Discord MNRL voice channel for race communications. Drivers will receive 3 notifications before being removed by race control during events. Drivers may return to the server once they have joined voice.

The voice channel is only required to monitor race control during the event. You do not need a microphone if you do not want to speak.  If you have a microphone, please use “push to talk” or set voice activation properly to avoid disruptive background noises. Don’t be “that driver”.

Conversation during practice and warm up is encouraged. For qualification and race, only brief communication for session-critical information (eg “car stopped in turn 1”). One sentence then quiet is requested. NO TEXT CHAT ALLOWED during qualification & race. This is reserved for ADMIN USE ONLY.
Abusive and/or profane language in any form or channel may lead to that driver receiving a sanction up to and including a ban from CMS.

Competition Rules and Stewarding

This series will conform to the CMS General Competition Rules that may be found on the CMS Discord Server. All drivers are expected to know the GCR and shall be required to abide by them.  Additional event-specific instructions will be provided via a drivers race brief posted in the CMS Discord and reviewed verbally by the director prior to the race session.

Pit Entry/Exit Lines: On circuits that a white line is drawn at the pit road entry or/and exit, crossing this white line to entry or/end exit the pit is prohibited unless specifically permitted in a pre-race brief. Otherwise, it is permissible for tires to step on the white line, but crossing the line with one tire completely will result in a post-race Incident Review Request and penalty.

There are no live stewards. A post-race Incident Review Request may be submitted via the RRC Discord for adjudication with any resultant penalties to be served in the next race competed by the driver(s) at fault.

rFactor 2 system-assigned penalties during qualification and race sessions must be served. The Race Director will only clear penalties/DQ during practice/warm-up.

Connection Notes

Drivers are strongly advised to reboot their computer just before joining the server on race day. Drivers must also maintain a reasonable connection and appropriate ping rate which does not impact race conditions or else they may be asked to leave the server.
See you on track!